# SDR ASOA2011CL005

- Difficulty date: November 23, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 31,733 hours, 23,719 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2031
- Condition: Faulty
- Location: Nr 1 Pylon
- Part time: 26,837 hours, 19,170 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A NR 1 BLEED LEAK IN FLIGHT.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX REPLACED THE NR 1 ENGINE PRECOOLER.  OPS CHECKED GOOD.
